# SDR 2003F00295

- Difficulty date: January 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 ENGINE CASCADE VANE HAS CRACKED MOUNT BRACKET.  WELDED CRACKED MOUNT BRACKET PER AMS STD-1595 AND BAC5975.  (M)
